# SDR DHL2002743003

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 DET CIRCUIT GRD LIGHT DOES NOT ILLUM W/ FIRE TEST.  BOOT STRAPPED NEW FIRE LOOP NR 1 ENG, NO HELP.  SWAPPED OPERATING PWR UNIT, NO HELP.  SWAPPED R604 & R605, NO HELP.  INSPECTED ENG WIRING, NO DEFECTS.  R&R FIRE & OVERHEAT DET ACCY UNIT, NO HELP.  ORIG ACCY UNIT REINSTALLED DMI REMAINS OPEN.  RAN ENG FIRE TEST ON GROUND.  SYS OPS CHECKS NORM, PLACARD REMOVED.
